Kaplansky classes
Rendiconti del Seminario Matematico della Università di Padova, Volume 107  (2002), p. 67-79
@article{RSMUP_2002__107__67_0,
     author = {Enochs, Edgar E. and L\'opez-Ramos, J. A.},
     title = {Kaplansky classes},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {107},
     year = {2002},
     pages = {67-79},
     zbl = {1099.13019},
     mrnumber = {1926201},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2002__107__67_0}
}
Enochs, Edgar E.; López-Ramos, J. A. Kaplansky classes. Rendiconti del Seminario Matematico della Università di Padova, Volume 107 (2002) , pp. 67-79. http://www.numdam.org/item/RSMUP_2002__107__67_0/

[1] M. Auslander, Anneaux de Gorenstein et torsion en alègebre commutative, Séminaire d'algèbre commutative 1966/67, notes by M. Mangeney, C. Peskine and L. Szpiro, École Normale Supérieure de Jeunes Filles, Paris (1967).

[2] L. Bican - R. El Bashir - E. E. Enochs, Modules have flat covers, to appear in Bull. London Math. Soc. | MR 1832549 | Zbl 1029.16002

[3] N. Ding - J. Chen, Coherent rings with finite self-FP-injective dimension, Comm. Algebra, 24 (9) (1996), pp. 2963-2980. | MR 1396867 | Zbl 0855.16001

[4] P. Eklof - J. Trlifaj, How to make Ext vanish, to appear in J. Lond. Math. Soc. | MR 1798574 | Zbl 1030.16004

[5] E. Enochs, Injective and flat covers, envelopes and resolvents, Israel J. Math., 39 (3), (1981), pp. 189-209. | MR 636889 | Zbl 0464.16019

[6] E. Enochs - O. M. G. Jenda, Balanced Functors Applied to Modules, J. Algebra, 92 (1985), pp. 303-310. | MR 778450 | Zbl 0554.18006

[7] E. E. Enochs - O. M. G. Jenda - B. Torrecillas, Gorenstein flat modules, Nanjing Daxue Xuebao Shuxue Bannian Kan, 10 (1993), pp. 1-9. | MR 1248299 | Zbl 0794.16001

[8] E. E. Enochs - O. M. G. Jenda - J. Xu, Covers and envelopes over Gorenstein rings, Tsukuba J. Math., 20 (1996), pp. 487-503. | MR 1422636 | Zbl 0895.16001

[9] E. E. Enochs - O. M. G. Jenda, Relative Homological Algebra, De Gruyter, Berlin - New York (2000). | MR 1753146 | Zbl 0952.13001

[10] E. E. ENOCHS - O. M. G. JENDA - L. OYONARTE, l and m-dimensions of modules, to appear in Rend. Sem. Mat. Univ. Padova, 105 (2001). | Numdam | MR 1834984 | Zbl 1072.16011

[11] M. Hovey, Cotorsion Theories, Model Category Structures and Representation Theory, preprint.

[12] C. Jensen, Les Foncteurs Dérivés de lim J et leur Applications en Théorie des Modules, Lecture Notes in Math. 254, Springer-Verlag (1972). | MR 407091 | Zbl 0238.18007

[13] I. Kaplansky, Projective Modules, Ann. of Math., 68 (2) (1958), pp. 372-377. | MR 100017 | Zbl 0083.25802

[14] F. Maeda, Kontinuerliche Geometrien, Springer-Verlag, Berlin (1958). | MR 90579

[15] L. Salce, Cotorsion theories for abelian groups, «Symposia Mathematica» Vol. XXIII, pp. 11-32, Academic Press, London - New York (1979). | MR 565595 | Zbl 0426.20044

[16] C. Walker, Relative homological algebra and Abelian groups, Illinois J. Math., 10 (1966), pp. 186-209. | MR 190210 | Zbl 0136.25601

[17] J. Xu, Flat covers of modules, Lecture Notes in Math. 1634, Springer-Verlag, (1996). | MR 1438789 | Zbl 0860.16002